# SDR VGQY2010081000067

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B10936525
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND ONE HOLE WITH CRACK INDICATION AT BS 520 UPPER DECK FLOORBEAM UPPER CHORD FWD FLANGE LBL 17 AT 12 O'CLOCK BY PLAIN VIEW. COMPLIED WITH EN 1191-10.
